| Model Number |
HC15018 |
| Medical Device Problem Codes |
Obstruction of Flow (2423); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
12/17/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that 11 years and 11 months post implant of this 18mm bioprosthetic pulmonary valved conduit implanted in a 7 year old pediatric patient, it was explanted and replaced with a 25mm conduit of the same model.The reason for replacement was not reported.No additional adverse patient effects were reported. .
Additional Manufacturer Narrative
Medtronic received additional information that the conduit was replaced due to obstruction.No additional adverse patient effects were reported. if information is provided in the future, a supplemental report will be issued.